# SDR EE4Y2012102300309

- Difficulty date: June 12, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 51,608 hours, 40,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT YSTA 699 CARGO DECK WHEEL WELL FRAME RT FWD FITTING LOWER POCKET AFT FACE LOWER FLANGE AND INBD RADIUS CRAKED.  REPLACED MAIN CARGO WHEEL WELL FRAME FITTING AT BS 699 RT SIDE IAW S/B 53-131, OPTION 2, FIG 3, REV 4.
